Alert archive / Florida / River Flood Warnings in 2008

River Flood Warning 13, NWS Jacksonville, FL

August 25, 20086 counties in Florida

NWS Jacksonville, FL issued this river flood warning at Aug 25, 2008, 3:30 PM EDT for 6 counties in Florida. It took effect at Aug 26, 2008, 8:00 PM EDT. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Aug 25, 2008, 3:30 PM EDT (19:30 UTC)
In effect from
Aug 26, 2008, 8:00 PM EDT
Expired
Sep 3, 2008, 9:47 PM EDT
In force
8 days
Issued by
NWS Jacksonville, FL
Flood severity
Minor

Counties Alachua County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 4.56 ft at Aug 29, 2008, 12:00 PM EDT.

actionminormoderate0102008/2508/2608/2708/2808/2908/3008/3109/0109/0209/0309/0409/05
Action stage
22 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KJAX 251931
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT MON AUG 25 2008

...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS FORECAST...

ADDITONAL HEAVY RAINFALL IN THE SANTA FE BASIN WILL CAUSE FLOODING
ALONG THE SANTA FE AT FORT WHITE.


SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-261931-
/O.NEW.KJAX.FL.W.0013.080826T1800Z-000000T0000Z/
/FWHF1.1.ER.080826T1800Z.080830T1200Z.000000T0000Z.NO/
331 PM EDT MON AUG 25 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANTA FE RIVER AT FORT WHITE.
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  2:00 PM MONDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.7 FEET BY SATURDAY MORNING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER. AT 24 FEET MINOR DAMAGE TO DWELLINGS
  IS POSSIBLE DUE TO BOAT WASH.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

SANTA FE
  FORT WHITE  24.0  22.5 MON 02 PM   23.6   24.6   25.0   25.4   25.7
10 follow-up statements
000 
WGUS82 KJAX 261536
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1136 AM EDT TUE AUG 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS FORECAST...

 ...FORT WHITE WILL REACH FLOOD STAGE THIS AFTERNOON...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-271536-
/O.EXT.KJAX.FL.W.0013.080827T0000Z-000000T0000Z/
/FWHF1.1.ER.080827T0000Z.080830T1800Z.000000T0000Z.NO/
1136 AM EDT TUE AUG 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 23.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 25.5 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

SANTA FE
  FORT WHITE  24.0  23.7 TUE 10 AM   24.3   24.9   25.2   25.4   25.5
000 
WGUS82 KJAX 271618
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1218 PM EDT WED AUG 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...

 ...RUNOFF FROM TROPICAL STORM FAY IS RESPONSIBLE FOR THE FLOODING...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-281618-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.080827T0000Z.080901T0000Z.000000T0000Z.NO/
1218 PM EDT WED AUG 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY 
  SUNDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SANTA FE
  FORT WHITE  24.0  24.5 WED 10 AM   25.3   26.2   26.8   27.3   27.4
000 
WGUS82 KJAX 281441
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1041 AM EDT THU AUG 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...

 ...RUNOFF FROM TROPICAL STORM FAY IS RESPONSIBLE FOR THE FLOODING...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-291441-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.080827T0000Z.080901T0000Z.000000T0000Z.NO/
1041 AM EDT THU AUG 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY 
  SUNDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

SANTA FE
  FORT WHITE  24.0  25.2 THU 10 AM   25.8   26.4   26.9   27.1   27.1
000
WGUS82 KJAX 291456
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1056 AM EDT FRI AUG 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...

 RUNOFF FROM TROPICAL STORM FAY IS CAUSING THIS FLOODING.

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-301456-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.080827T0000Z.080905T1200Z.000000T0000Z.NO/
1056 AM EDT FRI AUG 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 25.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET BY 
  FRIDAY MORNING THEN BEGIN FALLING. AT 26 FEET DAMAGE TO HOMES AT
  LOW ELEVATION AS WELL AS BASEMENT AREAS UNDERNEATH HOMES ON STILTS
  IS LIKELY.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

SANTA FE
  FORT WHITE  24.0  25.4 FRI 10 AM   25.8   26.3   26.6   26.7   26.7
000 
WGUS82 KJAX 301429
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT SAT AUG 30 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

...RUNOFF FROM TROPICAL STORM FAY IS CAUSING THIS FLOODING...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-311429-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.000000T0000Z.NO/
1029 AM EDT SAT AUG 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 25.0 FEET 
  BY TOMORROW MORNING.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

SANTA FE
  FORT WHITE  24.0  25.2 SAT 10 AM   25.0   24.8   24.6   24.4   24.2
000
WGUS82 KJAX 311500
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EDT SUN AUG 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

...RUNOFF FROM TROPICAL STORM FAY IS CAUSING THIS FLOODING...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-011500-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.000000T0000Z.NO/
1100 AM EDT SUN AUG 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

SANTA FE
  FORT WHITE  24.0  24.9 SUN 10 AM   24.8   24.6   24.4   24.2   24.0
000 
WGUS82 KJAX 011450
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1050 AM EDT MON SEP 1 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

...HEAVY RAINFALL AND ASSOCIATED RUNOFF FROM TROPICAL STORM FAY IS
CAUSING THIS FLOODING...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-021449-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-080904T1200Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080904T0600Z.NO/
1049 AM EDT MON SEP 01 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.

$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

SANTA FE
  FORT WHITE  24.0  24.5 MON 10 AM   24.3   24.1   23.9   23.8   23.6
000 
WGUS82 KJAX 021727
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EDT TUE SEP 02 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

 ...THE SANTA FE RIVER AT FORT WHITE IS FORECAST TO FALL BELOW FLOOD
 STAGE AROUND 10 AM ON THURSDAY...SEPTEMBER 4TH...
 
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-031726-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-080905T0600Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080905T0000Z.NO/
126 PM EDT TUE SEP 02 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 24.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.

$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

SANTA FE
  FORT WHITE  24.0  24.2 TUE 10 AM   24.1   24.0   23.9   23.8   23.8
000 
WGUS82 KJAX 031432
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT WED SEP 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
  COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
   
              ...MINOR FLOODING IS OCCURRING...
     ...RIVER TO FALL BELOW FLOOD STAGE THIS EVENING...

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-040600-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-080904T0600Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080904T0000Z.NO/
1032 AM EDT WED SEP 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANTA FE RIVER AT FORT WHITE.
* UNTIL TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  AROUND 8 PM THIS EVENING. 


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SANTA FE
  FORT WHITE  24.0  24.0 WED 10 AM   23.9   23.8   23.7   23.6   23.6
000 
WGUS82 KJAX 040147
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 PM EDT WED SEP 3 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
 COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES

THE RIVER LEVEL AT FORT WHITE HAS FALLEN BELOW FLOOD STAGE AND IS
FORECAST TO CONTINUE TO FALL.

SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN 
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST 
DEVELOPMENTS. 

FLC001-007-023-041-121-125-040217-
/O.CAN.KJAX.FL.W.0013.000000T0000Z-080904T0600Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080903T1030Z.NO/
947 PM EDT WED SEP 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SANTA FE RIVER AT FORT WHITE.
* AT  6:00 PM WEDNESDAY THE STAGE WAS 23.9 FEET. 
* FELL BELOW FLOOD STAGE AT  6:30 AM WEDNESDAY.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.8 FEET BY FRIDAY 
  MORNING.


$$

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

SANTA FE
  FORT WHITE  24.0  23.9 WED 06 PM   23.8   23.7   23.6   23.6      M

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Aug 25, 1:53 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 25, 1:53 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EDT MON AUG 25 2008

.SHORT TERM...CONVECTION IS STARTING TO POP ACROSS THE JAX CWA THIS
HOUR AS TEMPS RISE TO CONVECTIVE TEMP VALUES IN THE UPPER 80S.
WIDESPREAD ACTIVITY ACROSS THE SUWANNEE RIVER VALLEY WILL TRACK NNE
THROUGH THE REMAINDER OF THE AFTN AND MERGE WITH THE EAST COAST SEA
BREEZE FRONT WHICH SHOULD MAKE IT INLAND TO ALONG OR JUST W OF THE
I-95 CORRIDOR. FREQ LIGHTNING AND PERIODS OF HEAVY RAINFALL WITH
CONTINUE TO BE THE PRIMARY CONCERNS TODAY.

MEAN LAYER HIGH PRESSURE WILL RETROGRADE FROM THE WESTERN ATLANTIC
TOWARD THE GOMEX THROUGH WED. A PREVAILING SW STEERING FLOW WILL
FOCUS THE HIGHEST CHANCES OF AFTN TSRA TOWARD EASTERN SECTIONS OF
OUR CWA. TONIGHT EXPECT DRIER AIR WITH PWATS BELOW 2 INCHES OVER THE
GOMEX TO MOVE ACROSS OUR AREA FOR TUE WHICH WILL TAKE AFTN POPS DOWN
ACROSS OUR FL ZONES TO THE CHANCE CATEGORY...WHILE MAINTAINING
LIKELY POPS ACROSS OUR GA ZONES WHERE MOISTURE WILL BE DEEPER AND
DPVA STRONGER AS THE REMNANTS OF FAY SLOWLY TRACK NNE TOWARD THE MID
ATLANTIC REGION. WED INTO THU A TRAILING PLUME OF MOISTURE ALONG A
WAKE TROUGH FROM THE REMNANTS OF FAY WILL SAG ACROSS OUR GA ZONES
WHICH...ALONG WITH THE SEA BREEZES...WILL ENHANCE AFTN CONVECTION.
MAIN SHORT TERM CONCERNS WILL BE GUSTY WINDS TUE (DRIER AIR ALOFT)
THEN RETURN TO FREQ LIGHTNING AND PERIODS OF HVY RA WED AND THU.

.LONG TERM...LATEST OPERATIONAL MEX GUIDANCE CONTINUES TO ADVERTISE
A RETURN TO NEAR CLIMO TEMPS AND DIURNALLY DRIVEN CONVECTION IN THE
MID CHANCE RANGE OF 30-40%.

&&

.AVIATION...SCT TO NUMEROUS SHOWERS AND STORMS WILL CONTINUE
ACROSS THE REGION THRU THE EVENING...WITH IFR CONDITIONS LIKELY AT
TIMES. WILL CONTINUE THE TEMPO FOR APPROX 3 HOURS BETWEEN 18Z AND
23Z AT ALL SITES. SOME MVFR PATCHY FOG IS POSSIBLE TONIGHT DUE TO
WET GROUND ESPECIALLY AT GNV. OTHER SITES DID NOT EXPERIENCE FOG
LAST NIGHT AND WILL KEEP VFR CONDS FOR NOW.

&&

.MARINE...WINDS WILL REMAIN GENERALLY SOUTHERLY THIS WEEK AS
BERMUDA HIGH BUILDS OVER THE SOUTHWESTERN ATLANTIC. WIND SPEEDS
WILL BE NEAR 10 KT AND SEAS WILL BE 2-4 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  89  71  88 /  30  60  50  60
SSI  75  86  74  86 /  30  40  30  40
JAX  73  89  73  89 /  30  50  30  40
SGJ  74  88  74  87 /  30  40  30  30
GNV  73  90  73  89 /  20  50  30  40
OCF  72  90  72  90 /  20  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/TRABERT/KEEGAN
Hazardous weather outlook, Aug 25, 5:10 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 AM EDT MON AUG 25 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
510 AM EDT MON AUG 25 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...RIVER FLOOD WARNINGS IN EFFECT FOR PORTIONS OF NORTHEAST
FLORIDA...
...MODERATE RISK OF RIP CURRENTS...

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE SAINT MARYS RIVER...THE
SANTA FE RIVER AND BLACK CREEK IN NORTHEAST FLORIDA. REFER TO LOCAL
FLOOD WARNING PRODUCTS FOR DETAILS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
TODAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND EXCESSIVE RUNOFF
MAY CAUSE TEMPORARY FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS.
GUSTY WINDS OVER 40 MPH AND FREQUENT LIGHTNING CAN BE EXPECTED WITH
THE STRONGEST STORMS.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED DUE TO CONTINUED
EASTERLY SWELLS AND PREVIOUS RIP CURRENT CHANNELS THAT DEVELOPED DUE
TO ROUGH SURF FROM FAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MUCH
OF THIS WEEK DUE TO A LINGERING TROPICAL AIRMASS. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE ALONG WITH GUSTY WINDS IN STRONG
THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. RAIN
CHANCES MAY DECREASE BY LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT OF WARNINGS BEING
ISSUED OR OCCURRENCE OF ADDITIONAL FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL

In the hours before

Local storm report, Aug 25, 10:43 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 AM EDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TROPICAL STORM   6 ENE ARLINGTON         30.37N 81.51W
08/23/2008                   DUVAL              FL   NWS EMPLOYEE

            THE TOP PORTION OF A LARGE OAK TREE BROKE OFF AND PUNCHED
            A HOLE THROUGH THE ROOF OF A HOUSE IN THE HIDDEN HILLS
            SUBDIVISION IN JACKSONVILLE.

&&

MTRABERT
Special weather statement, Aug 25, 2:25 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT MON AUG 25 2008

GAZ132-251915-
COFFEE-
225 PM EDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
COFFEE COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF AMBROSE...MOVING
NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BROXTON...AMBROSE AND PRIDGEN THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Aug 25, 2:51 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON AUG 25 2008

FLZ033-038-251915-
FLAGLER-ST. JOHNS-
251 PM EDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN FLAGLER
AND SOUTHEASTERN ST. JOHNS COUNTIES FOR EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
PALM COAST TO 13 MILES SOUTH OF FLAGLER BEACH...MOVING NORTHEAST AT
19 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ESPANOLA...BUNNELL...PALM COAST...FLAGLER BEACH AND CRESCENT BEACH
THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A
COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND
APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED
BY NEARBY LIGHTNING STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:48 PM EDTAreal Flood WarningJAXPutnam12 hr
Aug 25, 3:06 PM EDTSpecial Marine WarningJAX114 min
Aug 25, 3:31 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns119 min
Aug 25, 3:32 PM EDTSpecial Marine WarningJAX118 min
Aug 25, 3:38 PM EDTSevere Thunderstorm WarningJAXSaint Johns52 min
Aug 25, 3:49 PM EDTAreal Flood AdvisoryJAXDuval116 min
Aug 25, 4:30 PM EDTSpecial Marine WarningJAX90 min
Aug 25, 4:38 PM EDTAreal Flood AdvisoryJAXDuval112 min
Aug 25, 5:02 PM EDTAreal Flood AdvisoryJAXDuval, Nassau118 min

Nearby

River Flood Warnings in Florida, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.